MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV T-HNDL TORQUE DRVR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY ORTHOPAEDICS INC US ATTUNE REV T-HNDL TORQUE DRVR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 254600410
Medical Device Problem Codes Calibration Problem (2890); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the broach is spinning on the femoral trial after torque out when explanting.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), d9 and h4.Corrected: d4 (udi).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Based on further analysis, this mrn was submitted in error as it was determined depuy synthes is not the legal manufacturer of the product.The complaint has been forwarded to the supplier for further analysis.

Brand Name
ATTUNE REV T-HNDL TORQUE DRVR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21327176
Report Number1818910-2025-02282
Device Sequence Number7917676
Product Code LXH
UDI-Device Identifier00858325005169
UDI-Public(01)00858325005169(10)GB118562
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600410
Device Lot NumberGB118562
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer02/14/2025
05/05/2025
09/03/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/18/2025
05/06/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2001
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale